# SDR TAOA059813

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6491 - LGA-BOS - COCKPIT EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY OPERATIONAL CHECK NORMAL.  (M)
